Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Overweight, having irregular periods. Planning for a baby. On folsafe tablets. Can I conceive?

hi... i am seeing irregular periods since 5-6 years.... am 24years old now, got married last year and we are planning for a baby... i am overweight ... if i get periods it wil last upto 10days with heavy bleeding ... since three months i dint get my periods till date.i consulted gyno the doc gave me folsafe tab... can i ever concieve? am really worried...
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  778
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response


As menstrual period occurs on 14th day of ovulation, irregular periods means irregular ovulation.

As you are obese & not getting periods for three months, might be suffering with Polycystic ovarian cyst syndrome.

Follicular study might be required.

As you are young, should be optimistic.

With treatment you can perform one mala daily of "Devkisut Govind Vasudev Jagtpate, dehi me tanayam krishanh, twamaham saranm gath".

With good wishes,

Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor